# SDR USAA2014120400006

- Difficulty date: December 2, 2014
- Submitted: December 4, 2014
- Operation: Air carrier
- Aircraft: N940UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27805
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

EN ROUTE FLAP POSITION DOES NOT AGREE WITH THE FLAP LEVER.  TE DISAGREE EICAS ON APPROACH.  FLIGHT DECLARED AN EMER INBOUND.  THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  EICAS MSG CLEARED AFTER ENG SHUTDOWN AT GATE.  OPERATIONS CHECK OF TE FLAPS POSITION INDICATE SYSTEM OK.  ACCOMPLISHED BITE CHECK OF FSEU.  NO FAULTS NOTED.  OK FOR SERVICE.
